Skip to main content

Ulam-Hyers stability for a nonlinear Volterra integro-differential equation


Ho Vu, Ngo Van Hoa

Source title: 
Hacettepe Journal of Mathematics and Statistics, 49(4): 1261-1269, 2020 (ISI)
Academic year of acceptance: 

In this work, the Ulam-Hyers stability and the Ulam-Hyers-Rassias stability for the nonlinear Volterra integro-differential equations are established by employing the method of successive approximation. Some simple examples are given to illustrate the main results.